# SDR UPS04443327

- Difficulty date: September 30, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING UPPER BS 1241 REAR SPAR SPLICE PLATE FASTENER HOLE (STR L28) FOUND CRACK AT HOLE NR 4 TERMINAL FITTING AT FWD POSITION APPROX 0.080 INCH LONG.  HOLE REWORKED AND OVERSIZED AS PER EO B747-5740-17032.
